MathSciNet Relay Station
MathSciNet bibliographic data
MR2895420 (2012j:60161) 60H15 (35Q30 60J28 76F55)
Barbato, David; Flandoli, Franco; Morandin, Francesco Anomalous dissipation in a stochastic inviscid dyadic model. Ann. Appl. Probab. 21 (2011), no. 6, 2424–2446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement